Search the Community
Showing results for tags 'Gardasil'.
Found 1 result
TUESDAY, OCTOBER 15TH, 2013 / DERRICK LONSDALE MD, FACN, CNS I have read a criticism that thiamine deficiency is “too simple” to explain the devastating nature of the post Gardasil illnesses or the systemic adverse reactions to some medications. Sometimes, it is the simple and overlooked elements that are the most problematic. Understanding Thiamine’s Role in Complex Adverse Reactions – The Limbic SystemThe lower part of the brain, called the brainstem, is a like computer, controlling the most basic aspects of survival, from breathing and heart rate, hunger and satiety, to fight or flight and reproduction. This computer-like function within the brainstem is called the autonomic system (ANS). The ANS together with the limbic system act in concert to regulate our most basic survival functions and behaviors. Both require thiamine to function. more here http://www.hormonesmatter.com/thiamine-deficiency-causes-problems/ Explanation of Symptoms in Reference to Thiamine Deficiency As explained in previous posts on this web site, the disease known as beriberi occurs as a result of TD. The mother of a Gardasil affected girl had done her own research and had come to the unlikely conclusion that her daughter suffered from beriberi. Red cell transketolase, a blood test used to depict TD, showed that she was correct in her conclusion. Her daughter did in fact have beriberi and has responded, at least partially, to thiamine supplementation. We know, from historical data, that long term beriberi responds slowly to treatment and sometimes not at all, depending on chronicity. Since she has had her symptoms for approximately four years, I think that it would be fair to call this chronic. When the ANS is not functioning properly, it is called dysautonomia (dys, meaning abnormal: autonomia refers to the ANS). Beriberi in its early stages is the prototype for dysautonomia, the commonest effect being dominance of the sympathetic branch of the ANS. Published Effects of Gardasil Vaccination Although many symptoms have been reported related to this vaccination, two resultant conditions have been nominated: POTS (Postural Orthostatic Tachycardia Syndrome) and Cerebellar Ataxia. POTS is one of the many conditions that are described under the heading of dysautonomia and I have already reported in a post that the first case of thiamine dependency was in a six year old boy who had intermittent episodes of cerebellar ataxia, each of which was triggered by a stress episode that included mild infection, mild head injury or inoculation. A critical enzyme that depends on thiamine for its energy producing action was able to function until some form of physical or mental stress was imposed. The existing mechanism was insufficient to meet the energy requirement imposed by the stress. more here: http://www.hormonesmatter.com/sugar-thaimine-adverse-reactions/